Rough singular integrals supported on submanifolds. (English) Zbl 1196.42016

The authors show that the rough singular integral operator \(\mathcal T_{\Omega,\mathcal P}\) along polynomials \(\mathcal P = (p_1 , \dots , p_d)\) is bounded on the Triebel-Lizorkin spaces \(\dot{F}_\alpha^{p,q}(\mathbb R^d)\) and Besov spaces \(\dot{B}_\alpha^{p,q}(\mathbb R^d)\), where \(\mathcal T_{\Omega,\mathcal P}\) is defined by \[ \mathcal T_{\Omega,\mathcal P}f(x)=\text{ p.v. }\int_{\mathbb R^n}\frac{b(|y|)\Omega(y)}{|y|^n} f(x-\mathcal P(y))dy,\quad x\in\mathbb R^d, \] with \(\Omega\in H^1 (S^{n-1})\), \(\Omega(\lambda y) =\Omega (y)\) for \(\lambda > 0\), and \(\int_{S^{n-1}}\Omega (y') d\sigma(y') = 0\). Moreover, \(\mathcal P = (p_1 , \dots , p_d)\) is a mapping from \(\mathbb R^n\) into \(\mathbb R^d\) with \(p_j\) being polynomials in \(y\in\mathbb R^n\). The results obtained in the paper under review are extensions of D. Fan and Y. Pan’s result [Am. J. Math. 119, No. 4, 799–839 (1997; Zbl 0899.42002)].
To get the above results, the authors establish an \(l^q\)-valued \(L^p (\mathbb R^d)\)-boundedness of the maximal operator \[ \mathcal M_{\mathcal P}f(x):=\sup_{r>0}\frac{1}{r^n}\int_{\{y\in\mathbb R^n:|y|\leq r\}}|f(x-\mathcal P(y))|dy,\quad x\in\mathbb R^d, \] along polynomials \(\mathcal P = (p_1 , \dots, p_d)\), which was defined by E. M. Stein in 1986 [Proc. Int. Congr. Math., Berkeley/Calif. 1986, Vol. 1, 196–221 (1987; Zbl 0718.42012)].


42B25 Maximal functions, Littlewood-Paley theory
42B35 Function spaces arising in harmonic analysis
Full Text: DOI


[1] Chen, J.; Fan, D.; Ying, Y., Singular integral operators on function spaces, J. Math. Anal. Appl., 276, 691-708 (2002) · Zbl 1018.42009
[2] Chen, J.; Zhang, C., Boundedness of rough singular integral on the Triebel-Lizorkin spaces, J. Math. Anal. Appl., 337, 1048-1052 (2008) · Zbl 1213.42034
[3] Chen, Y.; Ding, Y., Rough singular integrals on Triebel-Lizorkin space and Besov space, J. Math. Anal. Appl., 347, 493-501 (2008) · Zbl 1257.42021
[5] Cwikel, M.; Janson, S., Interpolation of analytic families of operators, Studia Math., 79, 61-71 (1984) · Zbl 0556.46041
[6] Fan, D.; Pan, Y., Singular integral operators with rough kernels supported by subvarieties, Amer. J. Math., 119, 799-839 (1997) · Zbl 0899.42002
[7] Fefferman, C.; Stein, E. M., Some maximal inequalities, Amer. J. Math., 93, 107-115 (1971) · Zbl 0222.26019
[8] Frazier, M.; Jawerth, B., A discrete transform and decompositions of distribution spaces, J. Funct. Anal., 93, 34-170 (1990) · Zbl 0716.46031
[9] Frazier, M.; Jawerth, B.; Weiss, G., Littlewood-Paley Theory and the Study of Function Spaces, CBMS Reg. Conf. Ser., vol. 79 (1991), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI · Zbl 0757.42006
[10] Grafakos, L., Classical and Modern Fourier Analysis (2003), Prentice Hall: Prentice Hall Upper Saddle River, NJ
[11] Stein, E. M., Harmonic Analysis: Real-Variable Methods, Orthogonality and Oscillatory Integrals (1993), Princeton Univ. Press: Princeton Univ. Press Princeton, NJ · Zbl 0821.42001
[13] Stein, E. M.; Wainger, S., Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc., 84, 1239-1295 (1978) · Zbl 0393.42010
[14] Stein, E. M.; Weiss, G., Introduction to Fourier Analysis on Euclidean Spaces (1971), Princeton Univ. Press: Princeton Univ. Press Princeton, NJ · Zbl 0232.42007
[15] Triebel, H., Theory of Function Spaces, Monogr. Math., vol. 78 (1983), Birkhäuser Verlag: Birkhäuser Verlag Basel · Zbl 0546.46028
[16] Triebel, H., Interpolation Theory, Function Spaces and Differential Operators (1995), Johann Ambrosius Barth Verlag: Johann Ambrosius Barth Verlag Heidelberg, Leipzig · Zbl 0830.46028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.